# SDR AWXA0000784

- Difficulty date: October 23, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 47,896 hours, 34,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C1971596
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION LVL 2, RIGHT AFT LAV, WALL SUPPORT ANGLE IS CORRODED AT FS 1016, RBL 4.  REMOVED WALL SUPPORT ANGLE IAW 737 SRM 51-40-02, FABRICATED AND INSTALLED REPAIR PARTS IAW 737 SRM 51-30-02 AND DWG 65C19715.
